# SDR AWXA960418

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 849029
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2611 - DURING ROUTINE MAINTENANCE CHECK, FOUND R-4 DOOR OVERHEAD EMERGENCY LIGHT INOPERATIVE.  CHARGED BATTERY.  OPERATES GOOD.  (X)
